# SDR SWIA202157102

- Difficulty date: January 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Aileron Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH AILERON OTBD OUTPUT LINK ATTACH LUG CHAFED      (C-CHECK) RO 3/25/2021    REPAIRED RH AILERON OTBD OUTPUT LINK ATTACH LUG I.A.W. REO 670-57-61-107 REV. -A DATED 11/22/2011
